MathSciNet Relay Station
MathSciNet bibliographic data
MR116457 65.00 (30.00)
Wynn, P. The rational approximation of functions which are formally defined by a power series expansion. Math. Comput. 14 1960 147–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement